# SDR UIEA2023030900208

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND M/D CGO FLOOR STRUCTURE CRACK AT STA 1480, LBL 75.92( 1. REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 96 2. REPAIRED DAMAGE AREA IAW  SRM 53-00-52-2R-13 REPAIR 13 FIG 201 REV 96 3. INSTALLED NEW PARTS IAW SRM 51-40-02-0G-0 REV 96 AND DWG NO: 1U4UO8O2 SH 3 REV B AND 65B38251 SH 32 REV AND 65B38251 SH 62 REV A 4. JOB COMPLETED )
